UNIGE document Scientific Article
previous document  unige:88703  next document
add to browser collection

Exact results for ABJ Wilson loops and open-closed duality

Okuyama, Kazumi
Published in Journal of High Energy Physics. 2016, vol. 1610, p. 132-166
Collection SCOAP3
Abstract We find new exact relations between the partition function and vacuum expectation values (VEVs) of 1/2 BPS Wilson loops in ABJ theory, which allow us to predict the large N expansions of the 1/2 BPS Wilson loops from known results of the partition function. These relations are interpreted as an open-closed duality where the closed string background is shifted by the insertion of Wilson loops due to a back-reaction. Using the connection between ABJ theory and the topological string on local ℙ 1  × ℙ 1 , we explicitly write down non-trivial relations between open and closed string amplitudes.
Keywords String DualityTopological StringsWilson’t Hooft and Polyakov loops1/N Expansion
arXiv: 1603.06579
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
(ISO format)
HATSUDA, Yasuyuki, OKUYAMA, Kazumi. Exact results for ABJ Wilson loops and open-closed duality. In: Journal of High Energy Physics, 2016, vol. 1610, p. 132-166. https://archive-ouverte.unige.ch/unige:88703

57 hits

0 download


Deposited on : 2016-11-04

Export document
Format :
Citation style :